# SDR IPXA2021013065065

- Difficulty date: January 15, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270743
- Condition: Cracked
- Location: Main Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C MAIN CARGO COMP FLOOR PANEL 232WG HAS CRACK ON TOP AREA SREO A300-5320-42722.
